# SDR GRTA20210414003

- Difficulty date: April 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N195AW
- Make and model: Beech 1900D
- Aircraft serial: UE128
- Aircraft time: 24,368 hours, 32,737 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT 4C WINDOW PAN CRACKED PART NUMBER 129-430043-3.
